Journal of the Mathematical Society of Japan

A metamathematical theorem on the theory of ordinal numbers.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 4, Number 2 (1952), 146-165.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415877

Digital Object Identifier
doi:10.2969/jmsj/00420146

Mathematical Reviews number (MathSciNet)
MR0053047

Zentralblatt MATH identifier
0048.03601

Subjects
Primary: 02.0X

Citation

TAKEUTI, Gaisi. A metamathematical theorem on the theory of ordinal numbers. J. Math. Soc. Japan 4 (1952), no. 2, 146--165. doi:10.2969/jmsj/00420146. https://projecteuclid.org/euclid.jmsj/1261415877


Export citation